Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

An easy-to-compute factorization of rational generalized positive functions
Authors

Daniel Alpay
Izchak Lewkowicz
Journal / Anthology

Systems & Control Letters
Year: 2010
Volume: 59
Issue: 9
Page range: 517-521
Description

We give a simple constructive proof of a factorization theorem for scalar rational functions with a non-negative real part on the imaginary axis. A Mathematica program, performing this factorization, is provided.
Subject

*Unclassified